MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE50040
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the aneurysm procedure in the vertebrobasilar artery the subject flow diverter experienced twisting/kinking following deployment.A catheter was used to open the pinch point as a medical intervention.The subject flow diverter did fully appose against the vessel walls at the end of the procedure.Balloon angioplasty was used post subject stent deployment.There was no impact to the patient as a result of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported event of stent deformed and stent improperly deployed.

Brand Name
SURPASS ELITE FDS 5.0MM X 40MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20438791
Report Number3008881809-2024-00475
Device Sequence Number8183853
Product Code OUT
UDI-Device Identifier07613327583151
UDI-Public(01)07613327583151(17)270612(10)24995661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE50040
Device Lot Number24995661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 CATHETER (STRYKER); EXCELSIOR XT-27 MICROCATHETER (STRYKER); NEUROFORM ATLAS STENT (STRYKER); SYNCHRO SELECT STANDARD (STRYKER); TRANSFORM 7 X 10 BALLOON (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown